Search the Community
Showing results for tags 'medical school'.
Found 2 results
tallcurrency posted a topic in Tell your storyI started using 5-10mg of friends addy a few times a week in undergrad. Once I began medical school I exaggerating symptoms to people, got a prescription, and now use 60-100mg/day almost every day of the week for a few months (used about 40mg for few months before that). I qualify for addiction and although there have been no major life problems causes by this; I'm hardly staying afloat and see this not going in a good direction. I cannot go to a treatment center or tell my doc or family about this and have had some success on my own by need a community and people to talk to stop relapsing. What has worked for everyone and what advice do you have for someone who has to do more studying than they've ever had to in their lives while trying to quit adderall?
Hey, im new here thought id share my story see if anyone had any similar experiences or advice. I started taking adderall after a bad break up, to mask my emotions and lack of confidence. I went on an ego power trip and decided I was going to get into med school. Ive been working my ass off ever since to took my first pill and now im done with my first semester. But I realized it all came at a higher cost, which isnt sustainable. I isolated myself, my health has deteriorated i had insomnia every over night and still made it to classes, stressed 24/7, depressed, and finally at the end of the semester i got mono. Over christmas break, while i had mono i realized i had a problem and i cant continue living like this. I used to be likeable, physically fit, and attractive. Now i look like a pasty zombie and my class mates think im a loner. The problem is that im worried that quitting adderall on top of recovering from mono will leave me so drained of energy that i wont pass the first year of medical school. And worse, without adderall idk if ill have the drive/interest to study. I just feel like a fuck up. Advice/ encouragement greatly appreciated.